Share Facebook
Crohn's Disease Forum » Extra Intestinal Manifestations » Mouth » Does vit. B. Complex cause pee to turn bright yellow


01-30-2015, 12:35 AM   #1
matty
Senior Member
 
Join Date: Feb 2010
Location: canada
Does vit. B. Complex cause pee to turn bright yellow

Hi everyone, I tried vit. B. Last year for mouth sores and my pee turned a bright yellow so that scared me and I stopped. Having sores again and would like to try it again. Is that okay for it to turn that color.
01-30-2015, 12:52 AM   #2
Nym
Senior Member
 
Nym's Avatar
 
Join Date: Sep 2014
Location: Wollongong, New South Wales, Australia
Perfectly normal. I'm on 20mls vitaminB liquid every other day. The brightness of the excreted yellow pigment can be used to indicate how much your body is absorbing the B. Try a liquid B if you can't tolerate tablets. That way you can simply hold the B in your mouth to do its job. A little each day goes a long way.
01-30-2015, 01:08 AM   #3
matty
Senior Member
 
Join Date: Feb 2010
Location: canada
Thanks so much, I will be starting tomorrow
01-30-2015, 08:15 PM   #4
David
Co-Founder
 
David's Avatar
 
Join Date: Feb 2006
Location: Naples, Florida
Mine would go bright yellow to even a slight green tinge. Hahah.
__________________
It's good to be back
Reply

Crohn's Disease Forum » Extra Intestinal Manifestations » Mouth » Does vit. B. Complex cause pee to turn bright yellow
Thread Tools


All times are GMT -5. The time now is 04:41 PM.
Copyright 2006-2017 Crohnsforum.com